Journal of Mathematical Finance

Vol.6 No.1(2016), Paper ID 63372, 6 pages



Transfer Policies with Discontinuous Lorenz Curves


Johan Fellman


Hanken School of Economics, Helsinki, Finland


Copyright © 2016 Johan Fellman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Fellman, J. (2016) Transfer Policies with Discontinuous Lorenz Curves. Journal of Mathematical Finance, 6, 28-33. doi: 10.4236/jmf.2016.61003.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.